Alert archive / West Virginia / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 227, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Jun 7, 2011, 4:46 PM EDT for Giles County, Virginia; Mercer County, Monroe County, Summers County, West Virginia. It was in force for 59 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2011, 4:46 PM EDT (20:46 UTC)
- Expired
- Jun 7, 2011, 5:45 PM EDT
- In force
- 59 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
Counties Giles County, VA, Mercer County, WV, Monroe County, WV, Summers County, WV
The radar
The Roanoke radar (KFCX), 84 km from the middle of the area, began a volume at 20:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 5:05 PM EDT | TSTM WND DMG | 2 Nw Camp Creek, WV | TREES DOWN IN CAMP CREEK STATE PARK. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 19 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.8 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1140 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 34 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
305
WUUS51 KRNK 072046
SVRRNK
VAC071-WVC055-063-089-072145-
/O.NEW.KRNK.SV.W.0227.110607T2046Z-110607T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
446 PM EDT TUE JUN 7 2011
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GILES COUNTY IN SOUTHWEST VIRGINIA
SOUTHWESTERN MONROE COUNTY IN SOUTHEAST WEST VIRGINIA
EASTERN MERCER COUNTY IN SOUTHEAST WEST VIRGINIA
SUMMERS COUNTY IN SOUTHEAST WEST VIRGINIA
* UNTIL 545 PM EDT.
* AT 441 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR ELLISON...OR 8 MILES NORTHWEST OF PIPESTEM...AND MOVING
SOUTHEAST AT 15 MPH.
* LOCATIONS IMPACTED INCLUDE...
ELLISON...
DUNNS...
PIPESTEM RESORT STATE PARK...
PIPESTEM...
LERONA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
WHEN IT IS SAFE TO DO SO...PLEASE SEND YOUR REPORTS OF QUARTER OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE
LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT...
1...8 6 6...2 1 5...4 3 2 4.
&&
LAT...LON 3744 8056 3722 8095 3727 8101 3730 8098
3729 8104 3752 8122 3758 8119 3761 8108
3764 8107 3768 8100 3772 8098 3772 8095
3770 8090 3772 8090 3774 8093 3776 8091
TIME...MOT...LOC 2046Z 327DEG 14KT 3761 8105
$$
KK3 follow-up statements
178
WWUS51 KRNK 072113
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
513 PM EDT TUE JUN 7 2011
VAC071-WVC055-063-089-072145-
/O.CON.KRNK.SV.W.0227.000000T0000Z-110607T2145Z/
GILES VA-MONROE WV-MERCER WV-SUMMERS WV-
513 PM EDT TUE JUN 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHWESTERN GILES...SOUTHWESTERN MONROE...EASTERN MERCER AND
SUMMERS COUNTIES...
AT 511 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING ONE INCH DIAMETER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR PIPESTEM...MOVING SOUTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
PIPESTEM...
LICK CREEK...
BOZOO...
ELGOOD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3744 8056 3722 8095 3727 8101 3730 8098
3729 8104 3752 8122 3758 8119 3761 8108
3764 8107 3768 8100 3772 8098 3772 8095
3770 8090 3772 8090 3774 8093 3776 8091
TIME...MOT...LOC 2113Z 327DEG 14KT 3752 8098
$$
KK422
WWUS51 KRNK 072134
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
534 PM EDT TUE JUN 7 2011
VAC071-WVC055-063-089-072145-
/O.CON.KRNK.SV.W.0227.000000T0000Z-110607T2145Z/
GILES VA-MONROE WV-MERCER WV-SUMMERS WV-
534 PM EDT TUE JUN 7 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR NORTHWESTERN GILES...SOUTHWESTERN MONROE...EASTERN MERCER AND
SOUTHERN SUMMERS COUNTIES...
AT 532 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING ONE INCH DIAMETER SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR LICK CREEK...OR NEAR
PIPESTEM...MOVING SOUTHEAST AT 15 MPH.
LOCATIONS IMPACTED INCLUDE...
LICK CREEK...
BOZOO...
ELGOOD...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
&&
LAT...LON 3744 8056 3722 8095 3727 8101 3729 8098
3730 8099 3729 8104 3752 8122 3759 8101
3764 8089 3768 8085 3771 8085
TIME...MOT...LOC 2134Z 327DEG 14KT 3745 8092
$$
KK924
WWUS51 KRNK 072141
SVSRNK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
541 PM EDT TUE JUN 7 2011
VAC071-WVC055-063-089-072151-
/O.EXP.KRNK.SV.W.0227.000000T0000Z-110607T2145Z/
GILES VA-MONROE WV-MERCER WV-SUMMERS WV-
541 PM EDT TUE JUN 7 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GILES...
SOUTHWESTERN MONROE...EASTERN MERCER AND SOUTHERN SUMMERS COUNTIES...
EXPIRES AT 545 PM EDT...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS. THUS THE WARNING WILL BE ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN BLACKSBURG AT...1...8 6 6...2 1 5...4 3 2 4.
LAT...LON 3744 8056 3722 8095 3727 8101 3729 8098
3730 8099 3729 8104 3752 8122 3759 8101
3764 8089 3768 8085 3771 8085
TIME...MOT...LOC 2141Z 327DEG 14KT 3743 8090
$$
KKWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:59 PM EDT, 47 minutes earlier.
Area forecast discussion, Jun 7, 3:59 PM EDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BLACKSBURG VA
359 PM EDT TUE JUN 7 2011
.SYNOPSIS...
HIGH PRESSURE AT THE SURFACE AND ALOFT WILL BE THE CONTROLLING
FACTOR IN OUR WEATHER INTO WEDNESDAY NIGHT. THE RIDGE BEGINS TO BREAK
DOWN BY THURSDAY INTO THE WEEKEND...INCREASING THE CHANCES FOR
SCATTERED SHOWERS AND THUNDERSTORMS.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
STRONG TO SEVERE MCS STILL MOVING SOUTH SOUTHWEST THROUGH OHIO AND
WEST VIRGINIA AS OF 2PM.
MCS CONTINUES TO FOLLOW CORFIDI VECTORS AND THE HIGHER
INSTABILITY TO THE SOUTH SOUTHWEST. THE HRRR...WHICH WAS HANDLING
THE SYSTEM WELL THIS MORNING...HAS SINCE PRETTY MUCH LOST THE
SYSTEM...AND THUS WILL NO LONGER BE USEFUL. SO SINCE NO MODEL HAS
THIS SYSTEM...ATTENTION TURNS TO MESOANALYSIS DATA. NOT MUCH
ENVIRONMENTAL SHEAR OUT AHEAD OF THIS SYSTEM...HOWEVER SYSTEM
ORGANIZATION HAS OVERCOME THAT SO FAR...WITH ITS IMPRESSIVE
MESOSCALE FEATURES ALLOWING IT TO PERSIST. ON TOP OF THIS IT
APPEARS EFFECTIVE SHEAR IS INCREASING A BIT WITH 25 TO 30 KTS OUT
AHEAD OF IT. MIXED LAYER CAPES ARE UP TO 1-2K J/KG ACROSS MOST OF
WEST VIRGINIA...FAR SOUTHWEST VIRGINIA AND NORTHWEST NORTH
CAROLINA AS WELL. THE ABOVE FACTORS COMBINED WITH STEEP LOW LEVEL
LAPSE RATES OF 8-9C/KM AND THE STRONG OUTFLOW BOUNDARY ASSOCIATED
WITH THE MCS SHOULD ALLOW IT TO PERSIST AS IT MOVES SOUTH
SOUTHWEST THROUGH WEST VIRGINIA AND SOUTHERN OHIO. FEEL IT WILL
CLIP OUR WESTERN AREAS THIS AFTERNOON AND EVENING. THE EDGE THAT
CLIPS US WILL LIKELY CONTINUE TO GRADUALLY WEAKEN AS IT MOVES INTO
THE HEART OF THE RIDGE OVER US AND ENCOUNTERS WEAK SUBSIDENCE AND
DRY AIR ALOFT. HOWEVER GIVEN MLCAPES AROUND 1500 J/KG MAY STILL
SEE A STRONG TO SEVERE STORM OR TWO AS THE LINE CLIPS SOUTHEAST
WEST VIRGINIA...THE MOUNTAIN EMPIRE OF VIRGINIA...AND NORTHWEST
NORTH CAROLINA. TIMING SHOULD BE FROM 4PM IN THE NORTHWEST...TO
9PM OR SO IN THE SOUTHWEST IF IT HOLDS TOGETHER.
EXPECT DRY WEATHER FOR THE REMAINDER OF THE NIGHT. CLEARING SKIES
ARE ALSO EXPECTED AS CIRRUS SLOWLY DISSIPATES. WITH HIGH PRESSURE
OVERHEAD AND CALM WINDS...ONCE AGAIN EXPECTING SOME FOG TO FORM
AFTER MIDNIGHT. HIGHER DEWPOINTS THAN LAST NIGHT SHOULD MEAN A
LITTLE MORE FOG AND TEMPERATURES SEVERAL DEGREES WARMER. LOWS A
BLEND BETWEEN THE MAV AND MOS GUIDANCE...ALTHOUGH CLOSER TO THE
MET IN MOST PLACES AS FEEL WITH THE INCREASING DEWPOINTS THE MAV
IS TOO COOL.
WEDNESDAY WILL BE A HOT DAY AS AN UPPER LEVEL RIDGE CONTINUES TO
BUILD OVERHEAD. 850MB TEMPS OFF THE NAM AROUND 21C...ABOUT 2C
WARMER THAN TODAY WILL SUPPORT RECORD HEAT IN THE MOUNTAINS...WITH
NEAR RECORDS IN THE EAST. MAV GUIDANCE HAS BEEN TOO WARM MOST OF
THE SUMMER...SO LEANED CLOSER TO THE COOLER MET MOS...BUT THAT
STILL GIVES HIGHS AROUND 90 IN THE MOUNTAINS AND IN THE MID 90S IN
THE EAST. AND WITH DEWPOINTS IN THE 60S...IT WILL FEEL RATHER
UNCOMFORTABLE WITH HEAT INDEX APPROACHING 100 IN THE PIEDMONT.
WITH THE RIDGE RIGHT ON TOP OF US ON WEDNESDAY WE WILL SEE WARM
TEMPERATURES ALOFT...DRY AIR ALOFT...AND WEAK SUBSIDENCE
ALOFT...ALL OF WHICH SHOULD WORK TO CAP CONVECTION DURING THE DAY.
HOWEVER INCREASING DEW POINTS...AND LIGHT WINDS...MAY ALLOW
ISOLATED TERRAIN INDUCED STORMS TO FORM DURING THE AFTERNOON.
WHILE SHEAR WILL BE VERY WEAK...INSTABILITY WILL BE HIGH WITH
SBCAPES AT LEAST 3000 L/KG POSSIBLE. SO IF ANY STORM CAN FORM IT
MAY HAVE THE ABILITY TO BRIEFLY PULSE TO SEVERE LIMITS BEFORE
WEAKENING.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
LITTLE CHANGE EXPECTED IN THE PATTERN WITH A STRONG UPPER RIDGE OVER
THE REGION...A LEE TROF AT THE SURFACE AND 850 MB TEMPERATURES
AROUND +20. LEE TROF REMAINS IN THE COUNTY WARNING AREA SO EXPECT
DIURNAL THUNDERSTORMS EACH AFTERNOON AND EVENING. USED A BLEND OF
BIAS CORRECTED MET/MAV GUIDANCE FOR HIGHS AND LOWS THROUGH THE
PERIOD.
&&
.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
500 MB HEIGHTS FLATTEN BY SATURDAY AND ZONAL FLOW KEEPS THE REGION
IN THE WARM SECTOR WITH A SURFACE WARM FRONT WELL TO THE NORTH OF
THE COUNTY WARNING AREA. ON SATURDAY SURFACE AND LOW LEVEL WIND BACK
TO THE SOUTHWEST...PLUS CENTER OF THE SURFACE AND 850 MB HIGHS WILL
FINALLY BE OFFSHORE ON SATURDAY WHICH SHOULD RESULT IN MORE
WIDESPREAD COVERAGE OF AFTERNOON AND EVENING THUNDERSTORMS.
A COLD FRONT WILL CROSS THROUGH THE FORECAST AREA ON SATURDAY NIGHT
AND SUNDAY. WILL HAVE THE HIGHEST PROBABILITY OF PRECIPITATION IN
THIS TIME FRAME. ONCE THE FRONT GOES THROUGH 850 MB TEMPERATURES
DROP AND A DRIER AIR MASS WILL BUILD INTO THE REGION WITH A SURFACE
HIGH COVERING MUCH OF THE NORTHEAST AND MID ATLANTIC STATES. WILL
HAVE MONDAY AND TUESDAY DRY.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
VFR CONDITIONS CURRENTLY AREA WIDE. WATCHING MCS MOVE SOUTH
THROUGH OHIO AND WEST VIRGINIA AS OF 130 PM TUESDAY. THINK MAIN
LINE WILL REMAIN TO OUR NORTH AND WEST THROUGH THIS EVENING.
HOWEVER WILL HAVE TO WATCH FOR POSSIBLE THUNDERSTORMS CLIPPING OUR
WESTERN PORTION OF OUR CWA. IF ANYTHING DOES MAKE IT INTO OUR CWA
IT WILL BE AROUND 4 TO 7 PM ACROSS SOUTHEAST WEST VIRGINIA AND 6
TO 10 PM ACROSS NORTHWEST NORTH CAROLINA...BUT AGAIN THIS IS A LOW
CONFIDENCE FORECAST. ALL OTHER AREAS SHOULD REMAIN VFR THROUGH THE
EVENING HOURS.
TONIGHT...DEWPOINTS ARE ON THE RISE...AND WITH MAINLY CLEAR SKIES
AND LIGHT TO CALM WINDS...FOG FORMATION IS ONCE AGAIN EXPECTED.
NOT TOO MUCH FOG WAS EXPERIENCED TUESDAY MORNING...BUT HAVE HIGHER
CONFIDENCE TONIGHT...GIVEN ABOVE FACTORS AND SLIGHTLY MORE
PESSIMISTIC MOS GUIDANCE. THUS WENT MVFR AT LYH...DAN..BCB...AND IFR AT
LWB.
WILL STILL HAVE TO WATCH FOR ISOLATED MOUNTAIN STORMS IN THE
AFTN/EARLY EVENING ON WEDNESDAY...BUT WIDESPREAD PRECIPITATION IS
NOT EXPECTED. AS WE HEAD INTO THURSDAY THROUGH THE WEEKEND THE
RIDGE WILL BEGIN TO BREAK DOWN LEADING TO SCATTERED SHOWERS AND
THUNDERSTORMS. THUS WHILE MUCH OF THAT TIME PERIOD WILL BE
VFR...WILL LIKELY HAVE PERIODS OF MVFR/IFR CONDITIONS DURING
THUNDERSTORMS.
OTHER CONCERN EACH DAY THROUGH FRIDAY WILL BE EARLY MORNING
FOG...WHICH WILL BURN OFF SHORTLY AFTER SUNRISE.
&&
.CLIMATE...
RECORDS HIGHS...
JUNE 8 JUNE 9
ROANOKE 97(1933) 98(1933)
LYNCHBURG 100(1933) 99(1933)
DANVILLE 98(1988) 98(2008)
BLUEFIELD 89(2007) 89(2008)
BLACKSBURG 90(1984) 92(1953)
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...NONE.
NC...NONE.
WV...NONE.
&&
SYNOPSIS...MC/WP
NEAR TERM...MC
SHORT TERM...AMS
LONG TERM...AMS
AVIATION...MC/WP
CLIMATE...Hazardous weather outlook, Jun 7, 3:10 AM EDT, 13 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 310 AM EDT TUE JUN 7 2011 NCZ001>006-018>020-VAZ007-009>020-022>024-032>035-043>047-058-059- WVZ042>045-080715- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON- CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-ROANOKE-BOTETOURT-ROCKBRIDGE- PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA-CAMPBELL- APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE-MERCER-SUMMERS-MONROE- GREENBRIER- 310 AM EDT TUE JUN 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Jun 7, 3:42 PM EDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
342 PM EDT TUE JUN 7 2011
WVZ043-045-072045-
GREENBRIER WV-SUMMERS WV-
342 PM EDT TUE JUN 7 2011
...A STRONG THUNDERSTORM WILL AFFECT GREENBRIER AND SUMMERS
COUNTIES...
AT 340 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
SUMMERSVILLE...MOVING SOUTHEAST AT 25 MPH.
WIND GUSTS TO 50 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR BINGHAM AROUND 415 PM...QUINWOOD AROUND 420
PM...DUO AROUND 430 PM...RAINELLE AROUND 435 PM...ANJEAN AROUND 440
PM AND RUPERT AROUND 445 PM.
LISTEN TO NOAA WEATHER RADIO OR YOUR FAVORITE MEDIA OUTLET FOR LATER
UPDATES OR POSSIBLE WARNINGS.
LAT...LON 3825 8039 3823 8035 3811 8035 3806 8028
3804 8021 3806 8007 3805 8007 3770 8056
3773 8066 3752 8082 3783 8093 3788 8076
3794 8081 3801 8079 3803 8083 3806 8082
3807 8089 3810 8089 3809 8071 3826 8046
KKThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 7, 4:47 PM EDT | Special Weather Statement | RNK | Craig, Roanoke | 58 min |
| Jun 7, 5:08 PM EDT | Special Weather Statement | RNK | Patrick | 67 min |
| Jun 7, 5:11 PM EDT | Special Weather Statement | RNK | Pulaski | 64 min |
| Jun 7, 5:21 PM EDT | Special Weather Statement | RNK | Wythe, City of Galax | 54 min |
| Jun 7, 5:47 PM EDT | Severe Thunderstorm Warning | RNK | Patrick | 58 min |
| Jun 7, 5:56 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Floyd, Patrick | 34 min |
| Jun 7, 5:59 PM EDT | Special Weather Statement | RNK | Tazewell | 61 min |
| Jun 7, 6:23 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Floyd, Patrick, Pulaski | 58 min |
| Jun 7, 6:53 PM EDT | Special Weather Statement | RNK | Grayson, City of Galax | 67 min |
| Jun 7, 6:56 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Grayson, Patrick, City of Galax | 64 min |
| Jun 7, 3:42 PM EDT | Special Weather Statement | RNK | Greenbrier, Summers | 63 min |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2011Severe Thunderstorm Warnings in Virginia, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.